# SDR 07FDEA00746

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CORROSION REPAIR ON FRONT PANEL OF NOSE LANDING GEAR BAY.  REPAIR VERIFICATION, PERFORMED IAW RAS/AS/073/02 ISSUE: A, EA FOR TRACKING: 6-5312-103346.
